# SDR 97FDEA00778

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, THE NOSE GEAR DOOR LIGHT FLICKERED OFF AND ON AND NEVER TURNED GREEN.  RECYCLED GEAR AND GOT A GREEN DOWN AND LOCKED INDICATION.  CLEANED NOSE GEAR DOOR SWITCH PLUNGERS AND C/P'S ON GEAR UPLOCK AND DOWNLOCK MICROSWITCHES.  GREASED TRUNNION AND RETRACT ACTUATOR.  JACKED AIRCRAFT IAW 727 M/M CH 7-11-0, PAGES 200-208 AND SWUNG NOSE GEAR ONLY IAW CH 32-30.  DURING FIVE SWINGS ALL INDICATIONS OPERATED NORMALLY.  AIRCRAFT READY FOR CONTINUED SERVICE.
